# SDR MASA2010031700214

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 31,117 hours, 25,715 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AND RTG FOR NR 2 REV ICON.  MX REPLACED THROTTLE LOCKOUT SWITCH ON 3/26/2010.
